# SDR SWAA2018082124480

- Difficulty date: August 11, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 27,988 hours, 16,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CHORD CORRODED AT CUTOUT, WL 208.  R&R WEB IAW SRM & DWG.
